MAUDE Adverse Event Report: ZIMMER GMBH BIOLOX DELTA, CERAMIC FEMORAL HEAD, L, ø 36/+3.5, TAPER 12/14; PROSTHESIS, HIP

ZIMMER GMBH BIOLOX DELTA, CERAMIC FEMORAL HEAD, L, ø 36/+3.5, TAPER 12/14; PROSTHESIS, HIP
Catalog Number 00877503603
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10.G7 vit e neutral lnr 36mm e item# 30103605 lot# unknown.Unknown stem item# unknown lot# unknown.Unknown cup item# unknown lot# unknown.G2.Report source: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the patient had an initial hip procedure.Subsequently, approximately 4 months and a half post implantation underwent a revision surgery on neutral g7 liner and 12/14 36mm ceramic femoral head due to repeated dislocations.Surgeon stated implant position looked good on ct.No clear pattern to dislocations.On table surgeon stated hip felt very stable.Likely dislocating due to large amount of scar tissue around cup, possible levering off this or patient's large body habitus.Revised to dual mobility with a +7 femoral head for added stability.Diligence is completed and no further information on the reported event has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The reported event could not be confirmed due to lack of product/information.Medical records were not provided.No further evaluation can be made.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Diligence is completed and no further information on the reported event has been provided.

Brand Name
BIOLOX DELTA, CERAMIC FEMORAL HEAD, L, ø 36/+3.5, TAPER 12/14
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23350451
Report Number0009613350-2025-00782
Device Sequence Number8064255
Product Code LZO
UDI-Device Identifier00889024430372
UDI-Public(01)00889024430372(17)330911(10)3176819
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K130899
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00877503603
Device Lot Number3176819
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexFemale
Patient Weight107 KG